# SDR CALA2013122693956

- Difficulty date: December 23, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 52,825 hours, 13,038 cycles
- Engine: Pwa PW4056
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 7341529001
- Part serial: 583281
- Condition: Faulty
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TE FLAPS WILL NOT OPERATE IN HYD POWER, WILL OPERATE IN ALTERNATE MODE.  REPLACED THE ROTARY ACTUATOR FOR THE BYPASS VLV ON THE TE FLAP PDU IAW MM 27-51-32 PARAGRAPH J STEPS 1-10.  FLAPS NOW OPERATE IN ALTERNATE & HYD MODES, PN FOR ACTUATOR ON WAS 734-15290-01 SN 58-3281, OFF PN FOR ACTUATOR OFF WAS 734-15290-01 & SN 92-2416 ON.
